PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996-1997 | 65 | 1 | 55-65
Tytuł artykułu

Polynomial set-valued functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to give a necessary and sufficient condition for a set-valued function to be a polynomial s.v. function of order at most 2.
Rocznik
Tom
65
Numer
1
Strony
55-65
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-05-18
poprawiono
1996-06-07
Twórcy
  • Institute of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland
Bibliografia
  • [1] C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Springer, Berlin, 1977.
  • [2] R. Ger, On extensions of polynomial functions, Results Math. 26 (1994), 281-289.
  • [3] M. Kuczma, An Introduction to the Theory of Functional Equations and Inequalities, PWN and Uniw. Śl., Warszawa-Kraków-Katowice, 1985.
  • [4] K. Nikodem, K-convex and K-concave set valued functions, Zeszyty Naukowe Politech. Łódzkiej, Mat. 559, Rozprawy Naukowe 114, 1989.
  • [5] H. Rådström, An embedding theorem for spaces of convex sets, Proc. Amer. Math. Soc. 3 (1952), 165-169.
  • [6] H. Rådström, One-parameter semigroups of subsets of a real linear space, Ark. Mat. 4 (1960), 87-97.
  • [7] A. Smajdor, On a functional equation, Ann. Math. Sil. 8 (1994), 217-226.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv65z1p55bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.